| Model Number |
GRSPR, ALGR, 3.4, NR W/FLUSHPORT |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a meniscectomy the jaw of the device broke.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with different device from a different manufacturer.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection, no problem was noted with the device.Upon functional testing, it was noted that the device would not open/close with the functioning of the handles.